Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hyperthyroidism and had hot nodule on thyroid. On prednisolone acetate. Enough?

My son is hyper thyroid and had a hot nodule on his thyroid. He took the nuclear pill about six weeks ago. He has been having trouble wearing his contacts for the past month. He said he did not tell his eye doctor of his condition when he went to see him. (he is 21 years old). He gave him prednisolone acetate 5 ml and had him use it for 5 or 7 days. Not sure of the exact timeframe. He tried again and still having some problems. He used to sleep in them all the time. He has since stopped that practice.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
dear sir, hi! it seems like your son has thyroid ophthalmopathy. eye disorders are common in hyperthyroidism and are known to worsen with radio iodine ablation. Your son seems to be one of the cases. Methylprednisolone is the answer and needs pulse therapy. he must avoid contact lenses for some time till the eyes are normal and the antibody levels drop down. regards!
Answered: Mon, 15 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor